# SDR DALA2022121908214

- Difficulty date: December 15, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 67,732 hours, 22,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 22d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, SEAT MOUNTED DAMAGED AT 22D.  REPLACED THE EMERGENCY LIGHT HOUSING AT SEAT 22D IAW CMM 25 -22-57.
